# SDR YENA2025052700533

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 14,159 hours, 2,124 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,159 hours, 2,124 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS)' ENG 2 EDP SUCTION HOSE FOUND TO BE DAMAGED DURING ENG 2 LOOP INSP; REMOVED+REPLACED ENG2 EDP SUCTION HOSE IAW AMM 29-11-49; OPS CHECK GOOD AC OK FOR SVC'
